# SDR DALA2020061862475

- Difficulty date: June 15, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 12,457 hours, 4,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6341294) DURING INSPECTION FOUND AFT LEFT EMERGENCY LIGHTS INOPERATIVE. REPLACED AFT EMERGENCY LIGHTS BATTERY PACK REF B737 AMM 33-51. OPS CK GOOD.
